# SDR A6WA200340056

- Difficulty date: April 9, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: Discharged
- Location: Nr 2 Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE NR 2 LOW LOW PSI CAS MESSAGE.  REMOVED AND REPLACED ENGINE NR 2 FIRE BOTTLE IAW 26-20, PERFORMED OPS TEST OF BOTTLE/SYSTEM.  (M)
